# SDR DALA2016042403324

- Difficulty date: April 23, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 46,421 hours, 15,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE BS 1240, 9" FWD STR 27 2"L NOT AT A FASTENER.  BLENDED DAMAGE AREA. COULD NOT REMOVE DAMAGE WITHOUT EXCEEDING SRM LIMITS.  ACCOMPLISHED REPAIR IAW PRI 546263-14, REV 0 . RII COMPLETE.
